Start

Clinical Features of a Retroperitoneal Hematoma in an Anticoagulated Patient

Specialty:

Allergy, Immunology, Anesthesiology, Cardiology, Dermatology, Endocrinology, Diabetes, Metabolism, Emergency Medicine, Family, General Practice, Geriatrics, Internal Medicine, Medical Genetics, Neurological Surgery, Neurology, Obstetrics, Gynecology, Oncology, Ophthalmology, Orthopedics, Otolaryngology, Pathology, Pediatrics, Physical Medicine and Rehabilitation, Plastic Surgery, Preventive Medicine, Psychiatry, Radiology, Surgery, Urology, Other

Objective:

ICD-10:

Description:

Retroperitoneal hemorrhage with hematoma formation is a significant complication for patients receiving anticoagulation. This may occur in patients receiving either heparin or oral anticoagulants. Most cases are spontaneous but some may occur after injury or associated with a demonstrable lesion (tumor, aneurysm, other).

To read more or access our algorithms and calculators, please log in or register.

RECENT TWEETS

medal descover
medal iphone